MathSciNet Relay Station
MathSciNet bibliographic data
MR1833685 93E10 (93C23 93D15)
Xie, Shoulie; Xie, Lihua Stabilization of a class of uncertain large-scale stochastic systems with time delays. Automatica J. IFAC 36 (2000), no. 1, 161–167.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement